Couldn't find what you looking for?

TRY OUR SEARCH!

A new study reveals that heavy use of both antibiotics and non-steroidal anti-inflammatory drugs (NSAIDS) such as ibuprofen, Motrin, Advil increases the risk of contracting cancer.

Using antibiotics more than 10 times during childhood can increase the risk of lymphoma, especially NHL. This cancer affects the body's lymphatic system.

No other types of medication were associated with the risk.

Researchers used data from a Scandinavian Lymphoma Etiology study that involved 3,000 patients with NHL and 3,000 healthy people drawn from population registry.

The use of antibiotics was linked to all subtypes of NHL. There was also an elevated overall risk of NHL for heavy users of NSAIDS.
However, the study could not determine whether the increased risk was caused by antibiotics and/or NSAIDS. The risk could be due to inflammations or infections, both of which are generally believed to increase the risk of cancer.

Antibiotics were also linked with breast cancer in. Those who have used it about 19 times are 2.5 times more likely to contract breast cancer.

Loading...

Hi.. nice posted topic. Anyway, we all know that antibiotic is known as antibacterial drugs. Aside from that it is also important to know the other side effects of this drugs.

Here are the other common side effects;
    Diarrhoea, feeling sick and being sick
    Fungal infections of the mouth
    Destroy the protective 'good' bacteria in the body


Most of serious side effects;
    The formation of kidney stones with the sulphonamides
    Abnormal blood clotting with some of the cephalosporins
    Increased sensitivity to the sun with the tetracyclines
    Blood disorders with trimethoprim
    Deafness with erythromycin
    The aminoglycosides
Reply

Loading...